Erratum : Crystalline Dieudonné module theory via formal and rigid geometry
Publications Mathématiques de l'IHÉS, Volume 87 (1998), p. 175.
@article{PMIHES_1998__87__175_0,
     author = {De Jong, A. J.},
     title = {Erratum : {Crystalline} {Dieudonn\'e} module theory via formal and rigid geometry},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {175--175},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {87},
     year = {1998},
     mrnumber = {1659266},
     zbl = {0864.14009},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1998__87__175_0/}
}
TY  - JOUR
AU  - De Jong, A. J.
TI  - Erratum : Crystalline Dieudonné module theory via formal and rigid geometry
JO  - Publications Mathématiques de l'IHÉS
PY  - 1998
DA  - 1998///
SP  - 175
EP  - 175
VL  - 87
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1998__87__175_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1659266
UR  - https://zbmath.org/?q=an%3A0864.14009
LA  - en
ID  - PMIHES_1998__87__175_0
ER  - 
%0 Journal Article
%A De Jong, A. J.
%T Erratum : Crystalline Dieudonné module theory via formal and rigid geometry
%J Publications Mathématiques de l'IHÉS
%D 1998
%P 175-175
%V 87
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1998__87__175_0
De Jong, A. J. Erratum : Crystalline Dieudonné module theory via formal and rigid geometry. Publications Mathématiques de l'IHÉS, Volume 87 (1998), p. 175. http://archive.numdam.org/item/PMIHES_1998__87__175_0/